My younger sister was diagnosed with schizophrenia 6 years ago.
Her most recent medication was Clozapine - which was added
to Depakote. But after a few months, her doctor took her off
the Clozapine because of dangerous blood levels.
But ever since then, her functioning has gone way down.
She can't feed herself, bathe or even speak. She uses
strange hand gestures or stamps her foot. She hardly makes
eye contact either. Left on her own, she would literally starve and
probably urinate on herself.
My mother and I are totally worried. But she's tried every
other medication out there and her system can't tolerate it anymore.
I'm afraid her brain will just get worse.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?